Skip to content

Read user comments about the side effects, benefits, and effectiveness of cefdinir Oral.

Overall User Ratings

209 Total User Reviews

User Reviews

«Previous 51-55 of 56 Next»
Condition: Middle Ear Infection
4/29/2008 12:30:37 AM

Reviewer: zohra, 0-2 Male on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
for middle ear infection

Condition: Middle Ear Infection
3/24/2008 9:35:11 PM

Reviewer:

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:

Condition: Middle Ear Infection
3/9/2008 6:27:56 PM

Reviewer: jrae, 45-54 Female on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
our 14 month old grandson was given this medication and took it for only four days. He developed a bright red rash on his private areas,his cheeks, chin, and, nose. we discontinued the use and used diaper rash cream, aveeno bath soaks for his bottom(also great for regular diaper rash),and let him air out as much as possible. These symptoms were remedied easily. On the scarier side, It retarded the ... Show Full Comment

Condition: Middle Ear Infection
3/4/2008 10:40:28 PM

Reviewer:

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
My 10 month old was prescribed this drug for an ear infection. After 4 days it seems to have cured the ear infection but now he's developed a sever rash on his bottom and private areas. The dr said it was a yeast infection as a result of the antibiotic and to give him yogart. We'll see if that cures it.

Condition: Middle Ear Infection
2/22/2008 4:02:26 PM

Reviewer: pili10, 25-34 Female on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
My 3 1/2 year old daughter was prescribed this drug for an ear infection. The ear felt better after one day but on the 4th day she complained of an itchy butt. I didn't see this side effect listed and wondered if it is a result of the medication. She is normally a good sleeper and not a complainer but woke up several times in the night because of the itch. No visible rash on the outside. ... Show Full Comment

«Previous 51-55 of 56 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
caregiver with parent
10 tips for daily life.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.